# SDR USAA920080330

- Difficulty date: February 2, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 66,781 hours, 46,319 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601174
- Part serial: 0174
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - NR 4321748, RIGHT WING NR 6 SLAT LOWER SURFACE CRACKED.  REPLACED RIGHT WING NR 6 SLAT IAW B737 AMM 27-81-00.
